... ago and I feel like I have the flu, and I'm nervous as heck. I also take Xanax .25mg 4x's daily as needed (for over 5yrs). How long will this last ? is this normal ?
awajuk; You asked and I have, to be honest, I don't think it is time to come off of your Lexapro yet! are you having side effects that want you to get off. Everything you have said sounds like what I have been through many times. Before you go any further please check with your doctor unless your doing this on your own like I have shame on you lol We don't like to have to take medications but you have to ask yourself do you fell better on them or off of them it took me years to figure this out and a lot of reading and many doctors. Now I know there is a lot of flu going around, But I am almost positive that you have gotten down to low on the Lexapro and are starting to get the withdrawals from it. If you don't know the Lexapro also helps your anxiety. But one good thing is you have not messed up your level completely because many people well go off the medication and then find out it was only the medication helping you So they go back on it and just can't get it to the point of where it was working before. Please go back to the 10 mg for the 10 days or so then back to the 20mg or go to the doctor and tell the doctor what you have done. You well be fine dear trust me. Remember first and foremost you are not crazy or nuts. they are learning more and more about this condition all the time. As you know our bodies make the chemical serotonin in the brain and medications like Lexapro is a serotonin reuptake medication and helps when we are not producing enough. So, in other words, it's a chemical imbalance and you really have no choice but to take the medication and be happy that they have found one that helps you. I learned a lot of this through studies I went through and reading in my younger years. So please take the Xanax as directed and start to work back up to where you should be.I hope I have not confused you at all. But I try and stop people from going through what I have the hard way. It is well worth group therapy, or one on one with a therapist when you get to feeling better. okay if I or someone can help you please keep us bookmarked so you can always find us. And if you are really rocky call your doctor. But get with it with taking your medication regular. best of luck. Stay positive, keep the faith and sense of humor are a must with our condition. have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2015 • 4 answers
Posted 15 Nov 2015 • 4 answers
Posted 7 Feb 2016 • 7 answers
Posted 24 Jan 2018 • 0 answers
Posted 29 Mar 2018 • 1 answer